# SDR DALA2024010200021

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0134213) AFT CARGO TRACK RBL 14 STA 727G TO 727J CRACKED WHERE MOUNTS TO FRAME. REMOVED AND REPLACED CARGO TRACK FROM STA 727F TO 787 RBL 14 IAW BOEING 737-800 SRM 53-00-53-2R.
